# SDR SWIA971644

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET DE-ICE FAILED.  RETURNED TO THE FIELD.  REPLACED RIGHT ENGINE INLET EJECTOR VALVE IAW 300000.  OPS CHECKS GOOD ON GROUND.  PN ON 3D237606, SN: N677SN OFF: N3479.
